# SDR CALA9700672

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lg Accy Unit
- Part number: 656021132
- Condition: Inoperative
- Location: E/E Compt
- Part time: 16,101 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN LANDING GEAR WAS EXTENDED ON APPROACH.  THE GEAR WAS CYCLED AND THE RED LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT AND OPERATIONAL CHECKS WERE GOOD.
